Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 20, 2013, 8:39 PM EDT for Camden County, New Jersey; Delaware County, Pennsylvania. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2013, 8:39 PM EDT (00:39 UTC)
- Expired
- Jul 20, 2013, 9:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Camden County, NJ, Delaware County, PA
The radar
The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 8:45 PM EDT | TSTM WND GST 65 | Brookhaven, PA | A 65 MPH THUNDERSTORM WIND GUST REPORTED IN BROOKHAVEN. |
| Jul 20, 8:56 PM EDT | TSTM WND GST 53 | Philadelphia Intl Airpo, PA | |
| Jul 20, 9:02 PM EDT | TSTM WND GST 66 | Philadelphia Intl Airpo, PA | |
| Jul 20, 9:05 PM EDT | TSTM WND DMG | East Greenwich Twp, NJ | TREE DOWN. |
| Jul 20, 9:05 PM EDT | TSTM WND DMG | National Park, NJ | TREES DOWN |
| Jul 20, 9:05 PM EDT | TSTM WND DMG | West Deptford Twp, NJ | WIRES DOWN ON HESSIAN AVE |
| Jul 20, 9:05 PM EDT | TSTM WND DMG | Woodbury, NJ | TREE AND WIRES DOWN |
| Jul 20, 9:05 PM EDT | TSTM WND GST 52 | Woodbury, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2382 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978
WWUS81 KPHI 210039
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT SAT JUL 20 2013
NJZ017>019-PAZ070-071-210145-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-
839 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMDEN...NORTHWESTERN
GLOUCESTER...SOUTHERN DELAWARE...SOUTHWESTERN PHILADELPHIA AND WEST
CENTRAL BURLINGTON COUNTIES...
AT 835 PM EDT...A STRONG THUNDERSTORM WAS NEAR VILLAGE GREEN-GREEN
RIDGE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR PHILADELPHIA INTERNATIONAL ARPT AROUND 850
PM...
NATIONAL PARK AROUND 900 PM...
HADDON HEIGHTS AROUND 910 PM...
SPRINGDALE AROUND 920 PM...
EVESHAM AROUND 930 PM...
MEDFORD AROUND 940 PM.
LAT...LON 3982 7480 3979 7482 3978 7544 3980 7541
3983 7548 3992 7548 3998 7478 3986 7476
3986 7477 3984 7476
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 20, 7:46 PM EDT, 53 minutes earlier.
Area forecast discussion, Jul 20, 7:46 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 746 PM EDT SAT JUL 20 2013 .SYNOPSIS... A WEAK COLD FRONT THIS EVENING EXTENDED FROM NEAR BOSTON TO NEAR NEW YORK CITY...SOMERVILLE AND ALLENTOWN SOUTHWESTWARD INTO WEST VIRGINIA. THIS FRONT WILL STALL ACROSS TH DELMARVA SUNDAY AND MONDAY BEFORE LIFTING TO OUR NORTH ON TUESDAY. ANOTHER COLD FRONT IS ANTICIPATED TO APPROACH FROM THE NORTHWEST ON WEDNESDAY AND IT SHOULD ARRIVE ON WEDNESDAY NIGHT. THE FRONT MAY STALL OFF THE COAST FOR THURSDAY, FRIDAY AND SATURDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... BOUNDARY AT 730 PM VCNTY KABE-KSMQ EVOLVING FROM SUSSEX COUNTY NJ AND KMPO SHOWERS AND TSTMS EARLIER THIS AFTN AND IS THE FOCUS THROUGH 9 PM FOR SHOWERS AND TSTMS. A FEW GUSTS AROUND 30 KT SO FAR INCLUDING KMPO...KABE AND BRICK NJ. NO IMMINENT PLANS FOR A WATCH. TSTMS STRUGGLING BEHIND PRIMARY SFC TROUGH AXISED NYC-KBWI AT 6 PM AND THERE MAY BE SOME MID LVL NVA. TSTMS MAY GROW IN A PRIMARY ROUND AROUND 04Z NEAR THE PA/MD BORDER BUT WAITING TO SEE DEVELOPMENT BEFORE FCSTG A DECENT SIZED COMPLEX OF STORMS THROUGH KILG-KPHL. BEST BULK SHEAR ABV 30 KT N OF RTE 80 THIS EVENING WHILE GREATEST INSTABILITY DELMARVA. AS THE FRONT SAGS SOUTH DURING THE OVERNIGHT HOURS...CONDITIONS WILL GRADUALLY IMPROVE COMPARED TO PREVIOUS NIGHTS, WITH LOWS DROPPING INTO THE MID 60S IN THE SOUTHERN POCONOS AND NORTHWEST NJ LATE TONIGHT. FURTHER SOUTH...LOWS TEMPERATURES IN THE MID TO UPPER 70S ARE EXPECTED...SO RELIEF MAY NOT BE AS NOTICEABLE. A BLEND OF MET/MAV MOS GUIDANCE WAS USED TO POPULATE THE GRIDS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE COLD FRONT SAGS THROUGH A GOOD PART OF DELAWARE BY SUNDAY MORNING...THEN BECOMES NEARLY STATIONARY BEFORE WASHING OUT SOUTH OF THE AREA. THE PROXIMITY OF THIS BOUNDARY...PLUS SLIGHTLY COOLER AIR ALOFT...WILL KEEP THE THREAT OF SHOWERS AND THUNDERSTORMS THROUGH A GOOD PORTION OF THE CWA ON SUNDAY, ALTHOUGH THE GREATEST THREAT MAY BE SOUTH OF THE I-95 CORRIDOR. AN ISOLATED STRONG THUNDERSTORM IS NOT OUT OF THE QUESTION. WHILE ACTUAL AIR TEMPERATURES WILL BE SLIGHTLY COOLER WITH MAX TEMPS IN THE LOW 80S IN THE FAR NORTH AND UPPER 80S SOUTH, LOWER DEW POINT TEMPERATURES (GENERALLY IN THE 60S FROM PHL NORTH) WILL TRANSLATE TO SLIGHTLY LOWER HUMIDITIES TOO. THE ONLY EXCEPTION MAY BE THE DELMARVA SOUTH OF THE CD CANAL WHERE DEW POINT TEMPERATURES COULD HOVER IN THE LOW 70S MUCH OF THE DAY. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE PERIOD FROM SUNDAY NIGHT THROUGH SATURDAY WILL FEATURE A LONG WAVE TROUGH OVER THE EASTERN STATES AND A RIDGE OVER THE WEST. TEMPERATURES ARE FORECAST TO RETURN NEAR NORMAL WITH HIGHS MAINLY IN THE 80S AND OVERNIGHT LOWS MOSTLY IN THE 60S AND LOWER 70S. THE WEAKENING FRONTAL BOUNDARY IS EXPECTED TO BE ACROSS OUR SOUTHERN COUNTIES ON SUNDAY EVENING AND IT MAY SINK SOUTHWARD A BIT ON SUNDAY NIGHT. AS A RESULT, WE WILL KEEP A LOW OR SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS OUR SOUTHERN COUNTIES WHILE OUR NORTHERN COUNTIES SHOULD REMAIN RAIN-FREE AS HIGH PRESSURE BUILDS ACROSS NORTHERN NEW ENGLAND. THE MID LEVEL FLOW IS EXPECTED TO BACK TOWARD THE SOUTHWEST ON MONDAY IN RESPONSE TO A SHORT WAVE DRIFTING ACROSS THE OHIO RIVER VALLEY AND VICINITY. AS A RESULT, THE PRECIPITATION ASSOCIATED WITH THE FRONTAL BOUNDARY SHOULD BE DRAWN BACK UP INTO OUR REGION. WE WILL INDICATE AN INCREASING CLOUD COVER AND CHANCE OF SHOWERS AND THUNDERSTORMS FROM SOUTH TO NORTH. PRECIPITABLE WATER VALUES ARE FORECAST TO BE NEAR OR IN EXCESS OF 2 INCHES, ESPECIALLY ACROSS OUR SOUTHERN COUNTIES, SO LOCALLY HEAVY RAINFALL IS POSSIBLE. THE MID LEVEL SHORT WAVE IS FORECAST TO PASS OVER OUR REGION AROUND TUESDAY NIGHT. AS THE FEATURE APPROACHES ON TUESDAY IT IS EXPECTED TO PULL THE SURFACE BOUNDARY TO THE NORTH AND THROUGH OUR FORECAST AREA. UNSETTLED CONDITIONS WILL LIKELY CONTINUE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS FOR MONDAY NIGHT, TUESDAY AND TUESDAY NIGHT. ADDITIONAL IMPULSES IN THE MID LEVEL FLOW ALONG WITH ANOTHER SURFACE FRONT FROM THE NORTHWEST WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN OUR FORECAST FOR WEDNESDAY AND THURSDAY. A MID LEVEL SHORT WAVE IS ANTICIPATED TO PASS OVERHEAD ON THURSDAY NIGHT AND WE ARE EXPECTING THE POTENTIAL FOR PRECIPITATION TO DECREASE IN ITS WAKE FOR FRIDAY AND SATURDAY. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...39 KT GUSTY TSTMS WITH BRIEF IFR CONDS ALONG THE OUTFLOWS-WEAK CDFNT VCNTY KXLL-KJFK. THOSE SHOULD SEND MORE OUTFLOWS SOUTHWARD AND WEAKEN WHILE NEW STORMS MAY DEVELOP IN THE LARGER INSTABILITY OF MD/DE IN THE 02Z-06Z TIME FRAME. SOME MVFR FOG AND HAZE POSSIBLE OVERNIGHT WITH A WSHIFT FROM SW TO LIGHT N AS THE SHOWERS AND TSTMS END. SUNDAY...VFR SCT-BKN AOA 4000 FT. SCT SHOWERS AND TSTMS EXPECTED... MAINLY VCNTY KPHL SOUTHWARD IN WEAK SHEARED ENVIRONMENT WHICH MEANS BRIEF IFR CONDS IN ANY TSTMS AND A POSSIBLE G30KT. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...MAINLY VFR WITH LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS POSSIBLE EACH DAY. ALSO, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY, MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS AND THUNDERSTORMS MAY BE ACCOMPANIED BY LOW CEILINGS AND REDUCED VISIBILITY. && .MARINE... OVERNIGHT...WILL PROBABLY CANCEL SCA AT 930 PM PENDING NO FURTHER RISK OF ATLC WATERS SLY FETCH DRIVEN SEAS TO 5 FT OR ANY GUSTS OVER 22 KT...EXCEPT FOR A POSSIBLE SMW GUST IN A TSTM. NO SCA EXPECTED SUNDAY IN A VERY LIGHT WIND FLOW. HAZY S NJ AND DE WATERS AND POSSIBLE AFTN TSTM WITH GUST 30 KT. OUTLOOK... A SURFACE FRONT IS EXPECTED TO MEANDER OVER OR NEAR THE COASTAL WATERS OF NEW JERSEY AND DELAWARE FROM SUNDAY NIGHT THROUGH MONDAY NIGHT BEFORE LIFTING TO THE NORTH ON TUESDAY. ANOTHER FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO ARRIVE AROUND WEDNESDAY NIGHT. WIND SPEEDS AND WAVE HEIGHTS SHOULD REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .RIP CURRENTS... WITH WAVE HEIGHTS BUILDING INTO THE 4 TO 5 FEET RANGE ON OUR OCEAN WATERS IN THE SOUTHERLY SWELL TODAY, THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY SHORE. OUR LOCAL CALCULATIONS CONTINUE TO GIVE THE DELAWARE BEACHES A LOW RISK FOR TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR ANZ450>455. && SYNOPSIS...IOVINO/DRAG 745 NEAR TERM...DRAG/MIKETTA 745 SHORT TERM...MIKETTA LONG TERM...IOVINO AVIATION...DRAG/IOVINO/MIKETTA 745 MARINE...DRAG/IOVINO/MIKETTA 745 RIP CURRENTS...
Hazardous weather outlook, Jul 20, 6:53 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 653 PM EDT SAT JUL 20 2013 NJZ001-007>009-PAZ054-055-060>062-101-103-105-212300- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-212300- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ010-012-013-020-027-212300- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THUNDERSTORMS EARLY THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-021>023-212300- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-212300- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS ON SUNDAY AFTERNOON MAY PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-212300- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-212300- DELAWARE BEACHES- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS SUNDAY AFTERNOON MAY PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-212300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS ON SUNDAY AFTERNOON MAY PRODUCE LOCALLY GUSTY WINDS, MAINLY SOUTH OF GREAT EGG INLET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 5:47 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT SAT JUL 20 2013
NJZ014-020-026-202245-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
547 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...
AT 543 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEISURE VILLAGE...
MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR SILVERTON AROUND 555 PM...
BRICK TOWNSHIP AROUND 600 PM...
BAY HEAD AROUND 605 PM AND
MANASQUAN AROUND 610 PM.
LAT...LON 4008 7403 4006 7402 3998 7406 3998 7408
4000 7410 3998 7411 3998 7424 4011 7426
4011 7417 4010 7415 4014 7411 4016 7401
4010 7402
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 6:36 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EDT SAT JUL 20 2013
NJZ010-012-202315-
MIDDLESEX NJ-SOMERSET NJ-
636 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET AND
NORTHEASTERN MIDDLESEX COUNTIES...
AT 633 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRIDGEWATER...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR MIDDLESEX AROUND 650 PM...
SOUTH PLAINFIELD AROUND 700 PM...
ISELIN AROUND 710 PM AND
PORT READING AROUND 720 PM.
LAT...LON 4056 7421 4055 7424 4050 7425 4053 7474
4062 7470 4064 7473 4066 7472 4067 7453
4065 7451 4067 7446 4067 7440 4062 7442
4060 7444 4061 7431 4061 7421 4059 7420
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 6:57 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 657 PM EDT SAT JUL 20 2013 NJZ007-009-PAZ061-062-105-210000- HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ- 657 PM EDT SAT JUL 20 2013 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LEHIGH...NORTH CENTRAL BUCKS...NORTHERN HUNTERDON...SOUTHERN NORTHAMPTON AND SOUTHWESTERN WARREN COUNTIES... AT 653 PM EDT...A STRONG THUNDERSTORM WAS NEAR FULLERTON...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR FREEMANSBURG AROUND 710 PM... OLD ORCHARD AROUND 720 PM... GLENDON AROUND 730 PM... ALPHA AROUND 740 PM... BLOOMSBURY AROUND 750 PM AND CLINTON AROUND 800 PM. LAT...LON 4074 7483 4053 7483 4056 7555 4072 7555 FORECASTER: HEAVENER
Special weather statement, Jul 20, 7:54 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT SAT JUL 20 2013
DEZ001-MDZ008-NJZ016-021-210100-
CECIL MD-CUMBERLAND NJ-NEW CASTLE DE-SALEM NJ-
754 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CUMBERLAND...
SOUTHEASTERN CECIL...SOUTHERN NEW CASTLE AND SOUTHWESTERN SALEM
COUNTIES...
AT 750 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAYOTS...MOVING EAST
AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR BOHEMIAS MILLS AND WARWICK AROUND 800
PM...MIDDLETOWN...MOUNT PLEASANT AND TOWNSEND AROUND 810 PM...
ODESSA AND SAINT GEORGES AROUND 820 PM.
LAT...LON 3957 7556 3951 7555 3947 7558 3941 7553
3944 7550 3946 7555 3950 7555 3957 7551
3960 7524 3935 7521 3936 7540 3944 7549
3941 7552 3938 7550 3936 7552 3937 7577
3938 7579 3937 7593 3953 7594
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 8:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
833 PM EDT SAT JUL 20 2013
NJZ017-018-022-027-210130-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-SOUTHEASTERN BURLINGTON NJ-
833 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...SOUTH
CENTRAL BURLINGTON...SOUTHEASTERN CAMDEN AND SOUTHERN GLOUCESTER
COUNTIES...
AT 831 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLAYTON...MOVING EAST
AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR CLAYTON AROUND 840 PM...
MONROE TOWNSHIP AROUND 850 PM...
COLLINGS LAKES AROUND 900 PM...
HAMMONTON AROUND 910 PM...
BATSTO AROUND 930 PM.
LAT...LON 3957 7458 3959 7510 3965 7519 3972 7518
3974 7460
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 8:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT SAT JUL 20 2013
NJZ017>019-PAZ070-071-210145-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-
839 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMDEN...NORTHWESTERN
GLOUCESTER...SOUTHERN DELAWARE...SOUTHWESTERN PHILADELPHIA AND WEST
CENTRAL BURLINGTON COUNTIES...
AT 835 PM EDT...A STRONG THUNDERSTORM WAS NEAR VILLAGE GREEN-GREEN
RIDGE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR PHILADELPHIA INTERNATIONAL ARPT AROUND 850
PM...
NATIONAL PARK AROUND 900 PM...
HADDON HEIGHTS AROUND 910 PM...
SPRINGDALE AROUND 920 PM...
EVESHAM AROUND 930 PM...
MEDFORD AROUND 940 PM.
LAT...LON 3982 7480 3979 7482 3978 7544 3980 7541
3983 7548 3992 7548 3998 7478 3986 7476
3986 7477 3984 7476
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:33 PM EDT | Special Weather Statement | PHI | Camden | 57 min |
| Jul 20, 8:49 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 56 min |
| Jul 20, 9:13 PM EDT | Special Weather Statement | PHI | Ocean | 32 min |
| Jul 20, 9:38 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 67 min |
| Jul 20, 9:51 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 54 min |
| Jul 20, 9:59 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 61 min |
| Jul 20, 10:07 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 20, 10:46 PM EDT | Special Weather Statement | PHI | Burlington | 59 min |
| Jul 20, 10:52 PM EDT | Special Weather Statement | PHI | Atlantic | 53 min |
| Jul 20, 11:10 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jul 21, 3:10 PM EDT | Special Weather Statement | PHI | Ocean | 65 min |
| Jul 21, 3:17 PM EDT | Coastal Flood Advisory | PHI | Middlesex, Monmouth, Ocean | 6 hr |
| Jul 21, 3:44 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 2 hr |
| Jul 21, 4:16 PM EDT | Special Weather Statement | PHI | Burlington | 89 min |
| Jul 21, 4:20 PM EDT | Areal Flood Advisory | PHI | Burlington | 3 hr |
| Jul 21, 4:44 PM EDT | Special Weather Statement | PHI | Burlington | 61 min |
| Jul 21, 5:03 PM EDT | Areal Flood Advisory | PHI | Burlington | 3 hr |
| Jul 21, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 57 min |
| Jul 21, 5:28 PM EDT | Areal Flood Advisory | PHI | Burlington | 3 hr |
| Jul 21, 5:52 PM EDT | Special Weather Statement | PHI | Ocean | 53 min |
| Jul 21, 6:20 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 21, 6:33 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Jul 21, 7:02 PM EDT | Special Weather Statement | PHI | Atlantic | 88 min |
| Jul 21, 7:04 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 21, 7:25 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington | 3 hr |
| Jul 20, 8:56 PM EDT | Special Weather Statement | PHI | New Castle | 64 min |
| Jul 20, 10:17 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 58 min |
| Jul 20, 10:55 PM EDT | Areal Flood Advisory | PHI | New Castle | 3 hr |
| Jul 21, 3:17 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 21, 4:25 PM EDT | Special Weather Statement | PHI | Sussex | 95 min |
| Jul 21, 4:50 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jul 21, 4:58 PM EDT | Areal Flood Advisory | PHI | Kent | 3 hr |
| Jul 21, 5:45 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jul 21, 6:28 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 3 hr |
| Jul 20, 9:44 PM EDT | Special Weather Statement | PHI | Kent | 61 min |
| Jul 20, 11:25 PM EDT | Special Weather Statement | PHI | Kent | 65 min |
| Jul 21, 4:35 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 85 min |
| Jul 21, 4:36 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 84 min |
Nearby
Special Weather Statements in New Jersey, 2013Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.